# SDR FDEA201503200996

- Difficulty date: March 20, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A5327828821600
- Condition: Cracked
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOORBEAM ADAPTOR CRACKED, FRAME 62 BETWEEN Y953 & Y1456.  REMOVED THE CRACKED ADAPTER IAW SRM 51-40-21.  FABRICATED THE NEW ADAPTER IAW DWG A53278288.  INSTALLED NEW ADAPTER IAW SRM 51-40-21.  THIS REPAIR CATEGORY IS A MAJOR REPAIR IAW GMM6-2-100.
